# SDR QR9R2023062900001

- Difficulty date: June 29, 2023
- Submitted: June 29, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720399182
- Aircraft time: 3,008 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 709415
- Condition: Warning Message
- Location: Unknown
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER STARTING THE ENGINES, THE YAW SAS AND BACKUP SAS CAUTIONS WERE DISPLAYED ON THE CAD. WHILE PERFORMING THE AP TEST THE YAW ACTUATOR KEPT FAILING THE TEST AND THE YAW SAS AND BACKUP SAS CAUTIONS WOULD NOT GO AWAY IF THE APS WERE OFF, BUT WHEN THE APS WERE TURNED ON THEN THE ACTUATOR CAUTION WOULD ILLUMINATE. DURING TROUBLESHOOTING FOUND YAW SEMA HAD A VALID SIGNAL IN WITH NO VALID SIGNAL OUT. WATER INTRUSION WAS NOTED WHEN DISCONNECTING THE YAW SEMA CANNON PLUG. REMOVED AND REPLACED SEMA ACTUATOR; MTF SUCCESSFULLY COMPLETED IAW RFM 29.1.
